MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Codes Overheating of Device (1437); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that the compressor was not working and there was housing damage with a burn mark on the front/top on an everflo device.The device was not in use on a patient at the time of the occurrence.The device has not been returned for evaluation at this time.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging that the compressor was not working and there was housing damage with a burn mark on the front/top on an everflo device.The device was not in use on a patient at the time of the occurrence.The device was evaluated by third party service center and customer's complaint was reproduced.Due to the low oxygen of sieves, replacement is necessary.Additionally, the braided silicone tube is damaged, and the front cabinet is cracked.Inlet filter will be replaced due to preventive maintenance.
 
Additional Manufacturer Narrative
This report is being submitted to correct the description of event or problem previously reported as the complaint assessed as not reportable event.The device was evaluated by a third-party service center, and the customer's complaint regarding broken housing was reproduced.The device showed no signs of burning or burn marks, which had been previously reported on the housing.Additionally, the sieves needed to be replaced due to low oxygen levels, the braided silicone tube was found damaged, the front cabinet was cracked, and the inlet filter needed to be replaced as part of preventive maintenance.The device was returned unrepaired.Section, describe event or problem, problem code grid, evaluation method code grid, evaluation results code grid, conclusion code grid have been updated/corrected.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23065877
Report Number2518422-2025-110247
Device Sequence Number9850311
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/17/2025
10/03/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date09/22/2025
10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown